# SDR REXA2020122300851

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N491PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15491
- Aircraft time: 221 hours, 221 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GA4110606
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERIOR EMERGENCY LIGHT INOPERABLE.  REPLACED BULB, IAW CMM 33-52-07 PN: 8GA41106-06, OPERATIONS CHECK GOOD.
